Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone withdrawal Speed

Posted by Sad Panda on August 31, 2004, at 9:11:28

In reply to Serzone withdrawal, posted by Speed on August 30, 2004, at 17:08:53

> I have been on 300mg a day Serzone for about 4 years. Anyone having any trouble getting off this med. If so how fast did you taper off.
> Thanks, Ron
>
>

I haven't taken it myself, but I haven't heard of too many people having trouble with withdrawl. I would suggest lowering your doseage by 50mg each week.

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[384638]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:384263
URL: http://www.dr-bob.org/babble/20040830/msgs/384638.html